# SDR 2011FA0000758

- Difficulty date: November 22, 2011
- Submitted: November 22, 2011
- Operation: General aviation
- Aircraft: P4FSH
- Make and model: Boeing 747SP-31
- Aircraft serial: 21963
- Aircraft time: 47,169 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Part number: 26700011
- Part serial: DA128
- Condition: Intermittent
- Location: Mlg
- Part time: 47,169 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: O

## Discrepancy

DURING LANDING, AUTO BRAKE WAS SELECTED. UPON TOUCHDOWN ALL SIXTEEN (16) MLG WHEELS WERE LOCKED, CAUSING ELEVEN (11) MAIN TIRES TO BLOW.   THE CAPTAIN IMMEDIATELY DE-SELECTED AUTO BRAKE UPON RECOGNITION OF FAILURE.
